×

zbMATH — the first resource for mathematics

On an inequality of A. Khintchine for zero-one matrices. (English) Zbl 0241.05017

MSC:
05B20 Combinatorial aspects of matrices (incidence, Hadamard, etc.)
28A75 Length, area, volume, other geometric measure theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] de Bruijn, N.G; de Bruijn, N.G, Nieuw arch. wisk., Nieuw arch. wisk., 13, 3, 139, (1965), and its solution in
[2] Gale, D, A theorem on flows in networks, Pacific J. math., 7, 1073-1082, (1957) · Zbl 0087.16303
[3] Khintchine, A, Über ein metrisches problem der additieven zahlentheorie, Mat. sb., 40, 180-189, (1933) · JFM 59.0200.01
[4] Khintchine, A, Über eine ungleichung, Mat. sb., 39, 35-39, (1932) · JFM 58.0094.09
[5] Hardy, G.H; Littlewood, J.E; Pólya, G, Inequalities, (1934), Cambridge Univ. Press Cambridge · Zbl 0010.10703
[6] Lorentz, G.G, A problem of plane measure, Am. J. math., 71, 419-426, (1949) · Zbl 0032.19701
[7] Luxemburg, W.A.J, Rearrangement invariant Banach function spaces, Queen’s papers in pure and applied mathematics, 10, 83-144, (1967) · Zbl 0162.44701
[8] Ryser, H.J, Combinatorial properties of matrices of zeros and ones, Canad. J. math., 9, 371-377, (1957) · Zbl 0079.01102
[9] Ryser, H.J, Matrices of zeros and ones, Bull. amer. math. soc., 66, 442-464, (1960) · Zbl 0097.24901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.